UNIGE document Scientific Article
previous document  unige:99965  next document
add to browser collection
Title

Quantum deformed Poincaré algebra on a two-dimensional lattice

Authors
Gomez, César
Published in Journal of Physics. A, Mathematical and General. 1994, vol. 27, no. 23, p. 7805-7810
Abstract We propose a definition of a Poincare algebra for a two-dimensional spacetime with one discretized dimension. This algebra has the structure of a Hopf algebra. We use the link between Onsager's uniformization of the Ising model and the dispersion relation of a free particle in this spacetime, together with the rapidity representation of the quantum deformation of the Poincare enveloping algebra.
Identifiers
Full text
Article (Published version) (289 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: https://doi.org/10.1088/0305-4470/27/23/023
Structures
Citation
(ISO format)
GOMEZ, César, RUEGG, Henri, ZAUGG, Philippe Eric. Quantum deformed Poincaré algebra on a two-dimensional lattice. In: Journal of Physics. A, Mathematical and General, 1994, vol. 27, n° 23, p. 7805-7810. https://archive-ouverte.unige.ch/unige:99965

31 hits

0 download

Update

Deposited on : 2017-12-05

Export document
Format :
Citation style :